# SDR ASAA2017082721737

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 12,367 hours, 4,086 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP AFTER POWER SHIFT FROM GROUND POWER TO APU POWER.   ACFT GROUNDED.  ACCOMPLISHED A RESET PROCEDURE IAW QRH. SATCOM OPS RESTORED NORMAL.
